# SDR SWAA2024112161257

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 11,513 hours, 6,392 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY GIRT BAR STOP MISSING<[01] INSTALLED MISSING GIRT BAR STOP IAW 25-66-01
